# SDR USAASB02014

- Difficulty date: January 17, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 22,772 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1433 - EN ROUTE FROM PIT TO ATL, FLYING OVER CRW, CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD HAD BROKEN.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD.  OPS CHECK GOOD.  (M)
